Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hi, I'm Dr. Peter. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply ASAP.
Hello again, Thanks for asking your question. My name is***** am a licensed veterinarian and I will be assisting you today. First I need to ask you a few questions so that I can be well informed and give you the best advice.
1- How long has it been since she took the tablet?
2- Do you have hydrogen peroxide 3%?
Friend, Viibryd is not a medication used in dogs, it can cause symptoms like: Vomiting, fast heart rate, tremors, seizures, diarrhea, etc. I would recommend you try to induce vomiting with hydrogen peroxide 3% if she took the tablet within the last 2 hours. If you see the tablet in the vomit then this will not be a problem. If you do not have hydrogen peroxide or she does not vomit I would take her to the nearest ER veterinarian, they can induce vomiting and begin supportive care.
To induce vomiting with hydrogen peroxide 3% this is what you do:
1- Give her 1 tablespoon of hydrogen peroxide orally to induce vomiting.2- Allow her to walk for a minute and move her belly to mix stomach content with peroxide. If she does not vomit within 5-10 minutes, repeat it again. Can give a total of 3 times 5-10 minutes apart.
My goal is to provide you with excellent service - I hope I've provided the information you were seeking, if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done.